# SDR GTIA2014061601345

- Difficulty date: June 16, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 29,432 hours, 14,034 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 14C15R215460100
- Condition: Unwanted Deploy
- Location: Rows 4 & 8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 4 LT & RT ROW 8 RT OXYGEN MASK DROPPED.  PACKED OXYGEN MASKS IAW AMM 35-21-43.  ACCOMPLISHED OXYGEN MASK MANUAL DROP TEST IAW AMM 35-23-00. OPS CHECKED GOOD.
